Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Ensembles et morphismes stratifiés


Author: R. Thom
Journal: Bull. Amer. Math. Soc. 75 (1969), 240-284
Link to commentary: Bull. Amer. Math. Soc., 49 (2012).
MathSciNet review: 0239613
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, J. Levine, and G. R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017–1028. MR 0189046 (32 #6473)
  • 2. S. Łojasiewicz, Ensembles semi-analytiques, Cours Faculté des Sciences d'Orsay, Mimeographié I.H.E.S., Bures-sur-Yvette, July, 1965.
  • 3. John N. Mather, Stability of 𝐶^{∞} mappings. I. The division theorem, Ann. of Math. (2) 87 (1968), 89–104. MR 0232401 (38 #726)
  • 4. René Thom, La stabilité topologique des applications polynomiales, Enseignement Math. (2) 8 (1962), 24–33 (French). MR 0148079 (26 #5588)
  • 5. R. Thom, Local topological properties of differentiable mappings, Differential Analysis, Bombay Colloq., Oxford Univ. Press, London, 1964, pp. 191–202. MR 0195102 (33 #3307)
  • 6. Hassler Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 205–244. MR 0188486 (32 #5924)
  • 7. J. M. Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 21–57. MR 0231390 (37 #6945)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12138-5
PII: S 0002-9904(1969)12138-5